MathSciNet Relay Station
MathSciNet bibliographic data
MR1621527 11G40 (11G05 14G10)
Gekeler, Ernst-Ulrich; Leitl, Rita; Wack, Bodo Zeta functions of a class of elliptic curves over a rational function field of characteristic two. Math. Comp. 68 (1999), no. 226, 823–833.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement